MathSciNet Relay Station
MathSciNet bibliographic data
MR1780687 26D10 (42B25 46E35)
Mazʹya, Vladimir; Shaposhnikova, Tatyana On pointwise interpolation inequalities for derivatives. Math. Bohem. 124 (1999), no. 2-3, 131–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement